Alert archive / Iowa / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 114, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 17, 2017, 6:33 PM CDT for Keokuk County, Washington County, Iowa. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2017, 6:33 PM CDT (23:33 UTC)
- Expired
- Jun 17, 2017, 7:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Keokuk County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 125 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 6:47 PM CDT | HAIL 0.75 | Hedrick, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 613 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted.
573
WUUS53 KDVN 172333
SVRDVN
IAC107-183-180015-
/O.NEW.KDVN.SV.W.0114.170617T2333Z-170618T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
633 PM CDT SAT JUN 17 2017
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Southern Keokuk County in southeastern Iowa...
Western Washington County in southeastern Iowa...
* Until 715 PM CDT
* At 633 PM CDT, a severe thunderstorm was located near Ottumwa
Industrial Airport, or 9 miles north of Ottumwa, moving northeast
at 50 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Hedrick, Richland, Harper, Martinsburg, Hayesville, Keota, Ollie,
West Chester, Lancaster, Pekin, Lake Darling State Park,
Talleyrand, Washington County Fairgrounds, Rubio and Sig-Nor Field
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4148 9176 4121 9176 4116 9202 4116 9241
4123 9241
TIME...MOT...LOC 2333Z 244DEG 43KT 4115 9248
HAIL...1.25IN
WIND...70MPH
$$
084 follow-up statements
886
WWUS53 KDVN 172340
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
640 PM CDT SAT JUN 17 2017
IAC107-183-180015-
/O.CON.KDVN.SV.W.0114.000000T0000Z-170618T0015Z/
Keokuk IA-Washington IA-
640 PM CDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN KEOKUK AND WESTERN WASHINGTON COUNTIES...
At 640 PM CDT, a severe thunderstorm was located near Hedrick, or 12
miles north of Ottumwa, moving northeast at 50 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Hedrick, Richland, Harper, Martinsburg, Hayesville, Keota, Ollie,
West Chester, Lancaster, Pekin, Lake Darling State Park, Talleyrand,
Washington County Fairgrounds, Rubio and Sig-Nor Field Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4148 9176 4121 9176 4116 9202 4116 9241
4123 9241
TIME...MOT...LOC 2340Z 244DEG 43KT 4119 9237
HAIL...1.25IN
WIND...70MPH
$$
08518
WWUS53 KDVN 172355
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
655 PM CDT SAT JUN 17 2017
IAC107-183-180015-
/O.CON.KDVN.SV.W.0114.000000T0000Z-170618T0015Z/
Keokuk IA-Washington IA-
655 PM CDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN KEOKUK AND WESTERN WASHINGTON COUNTIES...
At 655 PM CDT, a severe thunderstorm was located near Hayesville, or
near Sigourney, moving northeast at 50 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Hedrick, Richland, Harper, Martinsburg, Hayesville, Keota, Ollie,
West Chester, Lancaster, Pekin, Lake Darling State Park, Talleyrand,
Washington County Fairgrounds, Rubio and Sig-Nor Field Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4148 9176 4121 9176 4116 9202 4116 9241
4123 9241
TIME...MOT...LOC 2355Z 244DEG 43KT 4127 9215
HAIL...1.25IN
WIND...70MPH
$$
08398
WWUS53 KDVN 180006
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
706 PM CDT SAT JUN 17 2017
IAC107-183-180015-
/O.CON.KDVN.SV.W.0114.000000T0000Z-170618T0015Z/
Keokuk IA-Washington IA-
706 PM CDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN KEOKUK AND WESTERN WASHINGTON COUNTIES...
At 706 PM CDT, a severe thunderstorm was located near Richland, or 12
miles west of Washington, moving east at 50 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Hedrick, Richland, Harper, Martinsburg, Hayesville, Keota, Ollie,
West Chester, Lancaster, Pekin, Lake Darling State Park, Talleyrand,
Washington County Fairgrounds, Rubio and Sig-Nor Field Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4148 9176 4121 9176 4116 9202 4116 9241
4123 9241
TIME...MOT...LOC 0006Z 257DEG 46KT 4123 9191
HAIL...1.25IN
WIND...70MPH
$$
08750
WWUS53 KDVN 180014
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
714 PM CDT SAT JUN 17 2017
IAC107-183-180024-
/O.EXP.KDVN.SV.W.0114.000000T0000Z-170618T0015Z/
Keokuk IA-Washington IA-
714 PM CDT SAT JUN 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KEOKUK AND WESTERN
WASHINGTON COUNTIES WILL EXPIRE AT 715 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However heavy rain is still possible with this
thunderstorm.
A severe thunderstorm watch remains in effect until 100 AM CDT for
southeastern Iowa.
LAT...LON 4148 9176 4121 9176 4116 9202 4116 9241
4123 9241
TIME...MOT...LOC 0014Z 244DEG 43KT 4127 9181
$$
08What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:12 PM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jun 17, 3:12 PM CDT, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 312 PM CDT Sat Jun 17 2017 .SYNOPSIS... Issued at 312 PM CDT Sat Jun 17 2017 At 19Z water vapor imagery indicated a potent shortwave trough over western south Dakota which was moving into and flattening out the ridge over the upper Midwest. Plentiful cloud cover was seen ahead of this trough across Iowa as a front was settled in from south central Iowa into northern Illinois. A few showers had developed along this boundary by mid afternoon, with areas to the south seeing an extensive cumulus field. && .SHORT TERM...(This Evening through Sunday) ISSUED AT 312 PM CDT Sat Jun 17 2017 Today's forecast focus is on thunderstorm chances yet this afternoon and this evening. Beyond this evening, cooler weather is in store for the area following the passage of a cold front. The frontal boundary that is currently located from south central Iowa through near KCID to KRFD will be the focus of thunderstorm activity over the next 6 hours. The shortwave trough over South Dakota will quickly shift east into Iowa through 06Z tonight. Ahead of this disturbance, deep layer shear will increase as has been ongoing already across the region as 19Z mesoanalysis from SPC indicates 0-6km shear values now approaching 40kts across much of Iowa from 20kts as was being measured earlier today. Still questioning when the cap will break to see if storms can tap into the 2000-3500 J/kg of surface based CAPE. Forecast soundings indicate this will occur around 21Z. Assuming this plays out and initiation occurs in the next several hours thoughts are that cells will be able to organize and strengthen, keeping a severe threat for the southeast 1/3 to 1/2 of the forecast area. How widespread the threat will be remains to be seen as cells may be more isolated to scattered in nature. Later this evening as the shortwave moves closer bringing more significant forcing, activity will likely increase, but by this time, the front will have moved south far enough and low level forcing is focused into portions of Missouri into western to southwest Illinois, so expectations are for the large line of significant to severe storms that develops to be south of the forecast area. While an isolated tornado cannot be ruled out, the primary threats with these storms will be damaging winds and large hail. If the initial storms are slower moving or if there are any training storms, there is potential for heavy rain as precipitable water values of 1.7 to 1.9 inches are being observed in the area of concern. After the front moves through, the airmass will be much changed with much cooler and drier air taking residence over the area. Look for highs only in the mid 70s to around 80 degrees with dewpoints dropping into the 50s and low 60s to make tomorrow feel much different than the past week. There will be another impulse of mid-level energy moving across the region on Sunday late morning through afternoon, so may see enough lift to get some isolated to scattered showers. Don't expect much rainfall with any of this activity, but is enough of a chance to add in a mention of rain and perhaps an isolated thunderstorm in the afternoon. .LONG TERM...(Sunday Night through Saturday) ISSUED AT 312 PM CDT Sat Jun 17 2017 A cool down will be seen for the start of the work week with temperatures rising back to or above normal the second half of the week. The overall pattern will see numerous disturbances moving through in the flow aloft that have the potential to create periods of active weather. Quiet and dry conditions will be seen Sunday night as high pressure quickly moves through the Midwest. On Monday, an upper level disturbance will move through the area. Moisture is somewhat limited but there may be just enough to generate some showers and a few thunderstorms. Temperatures will average below normal. Monday night looks to be quiet as another high pressure quickly moves through the Midwest. Another fast moving upper level disturbance will move through the area on Tuesday. Moisture is very limited and the forcing is weak. However, daytime heating may be just enough to generate some rain showers. Tuesday night on... Tuesday night quiet and dry conditions will be seen across the area as another high pressure moves through the Midwest. On Wednesday, mainly dry conditions will be seen across the area. A weak disturbance will move through in the flow aloft. The model consensus has a slight chance to chance pops for areas north of highway 30. Wednesday night/Thursday, a more substantial upper level disturbance will move through the area in combination with returning moisture. Internally, the models are suggesting an organized thunderstorm complex will develop across Iowa and move generally east or east northeast. Where the thunderstorm complex develops and tracks will be the key to the overall forecast. Right now the model consensus has chance to likely pops for Wednesday night and slight chance pops in the far east and south on Thursday for lingering precipitation. Thursday night into Friday night the models diverge somewhat on their respective solutions as to what will occur. There is loose agreement that several rounds of rain will be possible in the form of organized thunderstorm complexes. Right now the model consensus has slight chance to chance pops for the entire area. On Saturday, the model consensus has dry conditions for the area as high pressure moves through the Midwest. && .AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon) ISSUED AT 127 PM CDT Sat Jun 17 2017 A cold front will move through the area this afternoon and evening which will prompt winds to shift to the northwest at all terminals. Thunderstorm potential has shifted southward, and with lesser confidence on any thunder occurring at the KDBQ and KCID terminals, did pull the TSRA mention from the forecasts. There will likely still be some showers and isolated thunderstorms across the area, but as it won't be widespread, will monitor for the need to include it in the forecast rather than keep prevailing groups in at this time. To the south, confidence is better on thunderstorms, with the higher potential in areas south of a line from KFFL to KVYS. On Sunday, mixing will occur later in the morning to bring gusts to most areas of around 20-25kts from the northwest. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Brooks SHORT TERM...Brooks LONG TERM...08 AVIATION...Brooks
Hazardous weather outlook, Jun 17, 10:27 AM CDT, 8 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 1027 AM CDT Sat Jun 17 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-181530- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 1027 AM CDT Sat Jun 17 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT The Storm Prediction Center has an enhanced risk of severe thunderstorms south of a Wayland, Missouri to Roseville, Illinois line. To the north of this line there is a slight risk. A rather strong cold front will be pushing southeast across the area late this afternoon and evening, providing the trigger for severe thunderstorms. The primary threat will be very damaging winds up to 80 mph, hail up to golf ball size and isolated tornadoes. A secondary threat is isolated flash flooding, especially in locations that have received heavy rainfall the past couple of days. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Wednesday night through Friday, periodic rounds of thunderstorms are expected with a quasi-stationary frontal boundary over the Midwest. There is the potential for severe thunderstorms but there is low confidence in timing of these storms this far out. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible from 3 pm to 11 pm this afternoon and evening generally in areas south of a Sigourney, Iowa to Clinton, Iowa to Milledgeville, Illinois line. Brooks
In the hours before
Local storm report, Jun 17, 5:55 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
555 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 1 E MUSCATINE 41.42N 91.05W
06/17/2017 MUSCATINE IA TRAINED SPOTTER
TREE DAMAGE NOTED ON THE EAST SIDE OF MUSCATINE. WINDS
ESTIMATED ABOVE 60 MPH.
&&
BROOKSSpecial weather statement, Jun 17, 5:57 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
557 PM CDT SAT JUN 17 2017
ILC177-172330-
Stephenson-
557 PM CDT SAT JUN 17 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN STEPHENSON COUNTY
UNTIL 630 PM CDT...
At 557 PM CDT, a strong thunderstorm was located over Cedarville, or
near Freeport, moving northeast at 30 mph.
Winds up to 35 mph and pea size hail are possible with this storm.
Locations impacted include...
Cedarville, Davis, Dakota, Rock City, Buena Vista, Rock Grove, Scioto
Mills, Red Oak, Dakota Dornink Airport, Damascus, Afolkey and Lake
Summerset.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
LAT...LON 4239 8940 4232 8968 4241 8973 4250 8955
4250 8940
TIME...MOT...LOC 2257Z 244DEG 27KT 4239 8961
08Local storm report, Jun 17, 6:01 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
601 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HEAVY RAIN 2 NNE MUSCATINE 41.44N 91.05W
06/17/2017 M1.00 INCH MUSCATINE IA TRAINED SPOTTER
1.00 INCH OF RAIN IN 20 MINTUES. ALSO, DEAD BRANCHES
BLOWN DOWN. THE LARGEST WAS 1.5 INCHES IN DIAMETER.
0545 PM HAIL NNW MUSCATINE 41.42N 91.07W
06/17/2017 M1.25 INCH MUSCATINE IA TRAINED SPOTTER
&&
DCLocal storm report, Jun 17, 6:02 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
602 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 1 ENE MUSCATINE 41.42N 91.05W
06/17/2017 E2.00 INCH MUSCATINE IA TRAINED SPOTTER
MOST HAIL WAS GOLF BALL SIZE, BUT THERE WERE A FEW UP TO
2 INCHES IN DIAMETER.
&&
BROOKSLocal storm report, Jun 17, 6:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
609 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL NE MUSCATINE 41.42N 91.07W
06/17/2017 M1.25 INCH MUSCATINE IA PUBLIC
SOME A LITTLE LARGER THAN HALF DOLLAR.HAIL LASTED FOR 7
MINUTES.
0557 PM TSTM WND DMG NE MUSCATINE 41.42N 91.07W
06/17/2017 MUSCATINE IA PUBLIC
SMALL TREE BLOWN OVER. ESTIMATED WIND SPEED OF 65 MPH.
&&
DCLocal storm report, Jun 17, 6:21 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
621 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL NICHOLS 41.48N 91.31W
06/17/2017 E1.00 INCH MUSCATINE IA PUBLIC
&&
BROOKSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:20 PM CDT | Special Weather Statement | DVN | Benton | 25 min |
| Jun 16, 10:38 PM CDT | Special Weather Statement | DVN | Delaware | 52 min |
| Jun 16, 10:53 PM CDT | Special Weather Statement | DVN | Buchanan, Delaware | 37 min |
| Jun 16, 11:06 PM CDT | Special Weather Statement | DVN | Benton, Linn | 24 min |
| Jun 16, 11:23 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Linn | 45 min |
| Jun 17, 2:00 AM CDT | Special Weather Statement | DVN | Cedar, Muscatine, Scott | 60 min |
| Jun 17, 3:06 AM CDT | Special Weather Statement | DVN | Clinton, Scott | 54 min |
| Jun 17, 4:44 PM CDT | Special Weather Statement | DVN | Muscatine | 31 min |
| Jun 17, 5:11 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson, Muscatine, Scott, Washington | 49 min |
| Jun 17, 5:36 PM CDT | Severe Thunderstorm Warning | DVN | Louisa, Muscatine | 39 min |
| Jun 17, 6:05 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 40 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.